# SDR DALA2021041702259

- Difficulty date: April 15, 2021
- Submitted: April 17, 2021
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 63,149 hours, 23,697 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 75558910) DURING INSPECTION FOUND EMERGENCY LIGHT AT SEAT 10 INOP. RE LAMPED NO HELP, FOUND CONNECTOR DISCONNECTED UNDER SEAT. RECONNECTED CONNECTOR, OPS CHECK GOOD.
